Works matching DE "MATHEMATICAL analysis"
Results: 5000
Exploratory Data Analysis--Examining Single Distributions.
- Published in:
- Western Journal of Nursing Research, 1987, v. 9, n. 1, p. 142, doi. 10.1177/019394598700900113
- By:
- Publication type:
- Article
Transformations of Large Technical Systems: A Multilevel Analysis of the Dutch Highway System (1950-2000).
- Published in:
- Science, Technology & Human Values, 2007, v. 32, n. 2, p. 123, doi. 10.1177/0162243906293883
- By:
- Publication type:
- Article
Recurrence of primary hyperoxaluria: An avoidable catastrophe following kidney transplant.
- Published in:
- Journal of Postgraduate Medicine, 2008, v. 54, n. 3, p. 206, doi. 10.4103/0022-3859.41803
- By:
- Publication type:
- Article
Group Discussion.
- Published in:
- Monographs of the Society for Research in Child Development, 1965, v. 30, n. 1, p. 16
- By:
- Publication type:
- Article
Discussion.
- Published in:
- Monographs of the Society for Research in Child Development, 1965, v. 30, n. 1, p. 12, doi. 10.2307/1165703
- By:
- Publication type:
- Article
II. LEARNING AND USING THE MATHEMATICAL CONCEPT OF A FUNCTION.
- Published in:
- Monographs of the Society for Research in Child Development, 1965, v. 30, n. 1, p. 5, doi. 10.2307/1165702
- By:
- Publication type:
- Article
Modeling Demand For Unionization With Nontraditional Data Analysis Methods.
- Published in:
- Social Indicators Research, 2006, v. 79, n. 2, p. 275, doi. 10.1007/s11205-005-4128-4
- By:
- Publication type:
- Article
Extradyadic Sexual Involvement and Sexual Compulsivity in Male and Female Sexual Abuse Survivors.
- Published in:
- Journal of Sex Research, 2016, v. 53, n. 4/5, p. 614, doi. 10.1080/00224499.2015.1061633
- By:
- Publication type:
- Article
Bernays, Dooyeweerd and Gödel -- the remarkable convergence in their reflections on the foundations of mathematics.
- Published in:
- South African Journal of Philosophy, 2011, v. 30, n. 1, p. 70, doi. 10.4314/sajpem.v30i1.64413
- By:
- Publication type:
- Article
NORMS AND RATIONALITY IN ELECTORAL PARTICIPATION AND IN THE RESCUE OF JEWS IN WWII: AN APPLICATION OF THE MODEL OF FRAME SELECTION.
- Published in:
- Rationality & Society, 2010, v. 22, n. 1, p. 3, doi. 10.1177/1043463109355494
- By:
- Publication type:
- Article
How to Use a Chemotherapeutic Agent When Resistance to It Threatens the Patient.
- Published in:
- PLoS Biology, 2017, v. 15, n. 2, p. 1, doi. 10.1371/journal.pbio.2001110
- By:
- Publication type:
- Article
Supersonic flow over three dimensional cavities.
- Published in:
- Aeronautical Journal, 2013, v. 117, n. 1188, p. 175, doi. 10.1017/S0001924000007934
- By:
- Publication type:
- Article
A parametric associative modelling of aeronautical structural concepts under C<sup>0</sup>, C<sup>1</sup> or C<sup>2</sup> continuity constraints.
- Published in:
- Aeronautical Journal, 2012, v. 116, n. 1181, p. 727, doi. 10.1017/S0001924000007193
- By:
- Publication type:
- Article
Numerical simulation of the flow field over conical, disc and flat spiked body at Mach 6.
- Published in:
- Aeronautical Journal, 2010, v. 114, n. 1154, p. 225, doi. 10.1017/S0001924000003675
- By:
- Publication type:
- Article
Effects of boundary-layers bleeding on unstart/restart characteristics of hypersonic inlets.
- Published in:
- Aeronautical Journal, 2009, v. 113, n. 1143, p. 319, doi. 10.1017/S0001924000002992
- By:
- Publication type:
- Article
A new model for optimal TF/TA flight path design problem.
- Published in:
- Aeronautical Journal, 2009, v. 113, n. 1143, p. 301, doi. 10.1017/S0001924000002979
- By:
- Publication type:
- Article
Design and implementation of linear-quadratic-Gaussian stability augmentation autopilot for unmanned air vehicle.
- Published in:
- Aeronautical Journal, 2009, v. 113, n. 1143, p. 275, doi. 10.1017/S0001924000002955
- By:
- Publication type:
- Article
A review of supersonic business jet design Issues.
- Published in:
- Aeronautical Journal, 2007, v. 111, n. 1126, p. 761, doi. 10.1017/S0001924000001883
- By:
- Publication type:
- Article
Aerofoil profile and sweep optimisation for a blended wing-body aircraft using a discrete adjoint method.
- Published in:
- Aeronautical Journal, 2006, v. 110, n. 1111, p. 589, doi. 10.1017/S0001924000001457
- By:
- Publication type:
- Article
Growth empirics: A panel data approach.
- Published in:
- Quarterly Journal of Economics, 1995, v. 110, n. 4, p. 1127, doi. 10.2307/2946651
- By:
- Publication type:
- Article
COMMODITY PRICE STABILIZATION: THE MASSELL MODEL AND MULTIPLICATIVE DISTURBANCES.
- Published in:
- Quarterly Journal of Economics, 1986, v. 101, n. 3, p. 635, doi. 10.2307/1885702
- By:
- Publication type:
- Article
INTERNATIONAL TRADE THEORY WITHOUT HOMOGENEITY.
- Published in:
- Quarterly Journal of Economics, 1971, v. 85, n. 1, p. 66, doi. 10.2307/1881840
- By:
- Publication type:
- Article
A mechanistic perspective on canonical neural computation.
- Published in:
- Philosophical Psychology, 2017, v. 30, n. 3, p. 209, doi. 10.1080/09515089.2016.1271117
- By:
- Publication type:
- Article
Idea analysis of algebraic groups: a critical comment on George Lakoff and Rafael Núñez's Where mathematics comes from.
- Published in:
- Philosophical Psychology, 2002, v. 15, n. 2, p. 185, doi. 10.1080/09515080220127134
- By:
- Publication type:
- Article
Précis of morality and mathematics.
- Published in:
- Philosophy & Phenomenological Research, 2023, v. 107, n. 3, p. 789, doi. 10.1111/phpr.13039
- By:
- Publication type:
- Article
Detection of corrosion degradation using electrochemical noise (EN): review of signal processing methods for identifying corrosion forms.
- Published in:
- Corrosion Engineering, Science & Technology, 2016, v. 51, n. 7, p. 527, doi. 10.1179/1743278215Y.0000000057
- By:
- Publication type:
- Article
Mathematical analysis of long term fouling corrosion in sea water.
- Published in:
- Corrosion Engineering, Science & Technology, 2003, v. 38, n. 3, p. 223, doi. 10.1179/147842203770226960
- By:
- Publication type:
- Article
Global 3D parameter of the spine: application of Călugăreanu–White–Fuller theorem in classification of pediatric spinal deformity.
- Published in:
- Medical & Biological Engineering & Computing, 2020, v. 58, n. 12, p. 2963, doi. 10.1007/s11517-020-02259-w
- By:
- Publication type:
- Article
A critique of the ergodic/nonergodic approach to uncertainty.
- Published in:
- Journal of Post Keynesian Economics, 2014, v. 37, n. 2, p. 187, doi. 10.2753/PKE0160-3477370201
- By:
- Publication type:
- Article
MULTIPLE ATTRIBUTE DECISION MAKING WITH MULTIPLE FORMATS OF ATTRIBUTE ASPIRATIONS: A METHOD BASED ON PROSPECT THEORY.
- Published in:
- International Journal of Information Technology & Decision Making, 2013, v. 12, n. 4, p. 711, doi. 10.1142/S0219622013500260
- By:
- Publication type:
- Article
A MIN–MAX GOAL PROGRAMMING APPROACH TO PRIORITY DERIVATION IN AHP WITH INTERVAL JUDGEMENTS.
- Published in:
- International Journal of Information Technology & Decision Making, 2008, v. 7, n. 1, p. 175, doi. 10.1142/S0219622008002867
- By:
- Publication type:
- Article
Separating Combinatorial Principles Using Nonstandard Models.
- Published in:
- Innovation, 2014, v. 13, n. 2, p. 37
- By:
- Publication type:
- Article
Translation and modulation invariant Banach spaces of tempered distributions satisfy the metric approximation property.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 6, p. 1271, doi. 10.1142/S021953052240005X
- Publication type:
- Article
Mathematical analysis of a spatially distributed soil carbon dynamics model.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 6, p. 771, doi. 10.1142/S0219530516500081
- By:
- Publication type:
- Article
Weighted maximal estimates along curve associated with dispersive equations.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 2, p. 225, doi. 10.1142/S021953051550027X
- By:
- Publication type:
- Article
Donati compatibility conditions for membrane and flexural shells.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 6, p. 685, doi. 10.1142/S0219530514500237
- By:
- Publication type:
- Article
Completely monotonic functions related to the q-gamma and the q-trigamma functions.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 2, p. 125, doi. 10.1142/S0219530514500195
- By:
- Publication type:
- Article
A unified treatment for Tikhonov regularization using a general stabilizing operator.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 2, p. 201, doi. 10.1142/S0219530514500122
- By:
- Publication type:
- Article
Landau constants and their q-analogues.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 2, p. 217, doi. 10.1142/S0219530514500201
- By:
- Publication type:
- Article
Global regularity for the 2D liquid crystal model with mixed partial viscosity.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 2, p. 185, doi. 10.1142/S0219530514500481
- By:
- Publication type:
- Article
Realizations of homogeneous Besov and Triebel-Lizorkin spaces and an application to pointwise multipliers.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 2, p. 149, doi. 10.1142/S0219530514500250
- By:
- Publication type:
- Article
Traveling wave solutions in n-dimensional delayed nonlocal diffusion system with mixed quasimonotonicity.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 1, p. 23, doi. 10.1142/S0219530514500055
- By:
- Publication type:
- Article
Preface.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 6, p. vii, doi. 10.1142/S0219530514020047
- By:
- Publication type:
- Article
Uniform asymptotic expansions for hypergeometric functions with large parameters IV.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 6, p. 667, doi. 10.1142/S0219530514500389
- By:
- Publication type:
- Article
A Traub type result for one-point iterative methods with memory.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 323, doi. 10.1142/S021953051450016X
- By:
- Publication type:
- Article
Singularly perturbed problems with a turning point: The non-compatible case.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 293, doi. 10.1142/S0219530513500279
- By:
- Publication type:
- Article
On the limit cycle bifurcation of a polynomial system from a global center.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 251, doi. 10.1142/S021953051350036X
- By:
- Publication type:
- Article
Weighted norm inequalities for multilinear singular integral operators and applications.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 269, doi. 10.1142/S0219530514500043
- By:
- Publication type:
- Article
A linear backward Euler scheme for a class of degenerate advection-diffusion equations: A mathematical analysis of the convergence in L<sup>∞</sup>(0, T<sub>0</sub>;L<sup>2</sup>(Ω)) and in L<sup>2</sup>(0, T<sub>0</sub>;H<sup>1</sup>(Ω))
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 227, doi. 10.1142/S0219530514500031
- By:
- Publication type:
- Article
FRÉCHET FRAMES, GENERAL DEFINITION AND EXPANSIONS.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 195, doi. 10.1142/S0219530514500018
- By:
- Publication type:
- Article